# SDR ASAA2023032342580

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,629 hours, 764 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOT FAULT LIGHT WHEN ATTEMPTING TO START APU ON LANDING. GROUNDED - YES. INTERATED FAULT HISTORY FOUND 49-41254, REF B737-9 IFIM 49-40-00-810-818, RESTARTED APU 2 TIMES OPS GOOD AFTER NO FAULTS IN STATUS ACTIVE OR NOT ACTIVE.
